# SDR AALA20120720018

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 68,937 hours, 24,262 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUMBER 9 SLAT UPPER SKIN AT MID SPAN.  REMOVED DAMAGED AREA AND INSTALLED DOUBLERS PER AARD 57-43-00-1.  INSTALLED COVE SKIN PER ESO 90249.
